MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the customer initially reported lens scratched upon insertion without any visual symptoms identified on (b)(6) 2020; therefore, the lens scratch is submitted under vmsr malfunction report for first quarter 2020.Additional information was received on 4/16/2020 stating the patient is experiencing glare; therefore, the event is being submitted for adverse event reporting.Date of event: unknown, not provided.The best estimate onset date for glare would be between (b)(6) 2020.If explanted, give date: not applicable, the lens remains implanted.(b)(4).Device evaluation: the lens remains implanted; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed one additional investigation requests have been received for this production order number but not related to this complaint.A product deficiency was not identified.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgeon initially reported that he noticed a pcb00 intraocular lens was deeply scratched at the time of surgery, and thought that it would not negatively impact patient's vision as the scratch was not central located.He was not certain if this was related to a manufacturing related issue, or human error during the lens preparation, loading or deployment process.Additional information received through follow up reported that the patient complains of having significant glare post surgery.The patient is scheduled for an iol exchange once covid-19 quarantine ends.No further information provided.
 
Additional Manufacturer Narrative
Corrected data: in the initial mdr, catalog number was inadvertently left blank.Catalog number is pcb0000180.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are(b)(4) and capa (b)(4).

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10002470
Report Number2648035-2020-00391
Device Sequence Number19600713
Product Code HQL
UDI-Device Identifier05050474558229
UDI-Public(01)05050474558229(17)221019
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer04/27/2020
10/25/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date04/28/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005